Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jimbobalob

Having children after being on Tane

This is just a quick message, as I have to know,

I am on my second day of taking Tane im on a low dose of 20mg = 1 tablet a day. Does taking Accutane affect having children later in life I mean after I have finished taking Tane?

Any advice would be much appreciated.

Share this post


Link to post
Share on other sites
They say to wait a year before trying to concieve.

no they don't, well some people may but they are wrong.

you can safely have children after the accutane is out of your system. this takes a couple weeks but you should wait 1 month after your last dose just to be sure. accutane has no effect on future pregnancies, only pregnancies that occur at the same time you are taking accutane.

Share this post


Link to post
Share on other sites
This is just a quick message, as I have to know,

I am on my second day of taking Tane im on a low dose of 20mg = 1 tablet a day. Does taking Accutane affect having children later in life I mean after I have finished taking Tane?

Any advice would be much appreciated.

My friend took accutane in her early 20's. She has 2 beautiful and healthy girls.

Babies are affected by tane through direct exposure (from the mom's blood supply). After tane leaves your body, there is no risk.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×